# SDR MWEA97850

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100866
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND EMERGENCY FLOOR LIGHTING WOULD NOT LIGHT UP.  MTC REMOVED AND REPLACED BATTERY PACK.
